# SDR C2XA98IA351

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: S53971402218
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CENTER SPLICE ON THE KEEL BEAM WAS FOUND CORRODED ON THE RIGHT SIDE.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW ATR42 SRM'S 51-25-04, 51-21-42, 51-24-00, AND 51-21-28, AND THE AIRCRAFT WAS APPROVED FOR RETURNED TO SERVICE.  TOTAL HOURS:  23,206.6.  TOTAL CYCLELS:  25,658.  (X)
